MathSciNet Relay Station
MathSciNet bibliographic data
MR1617164 26A33 (65L99)
Diethelm, Kai; Walz, Guido Numerical solution of fractional order differential equations by extrapolation. Numer. Algorithms 16 (1997), no. 3-4, 231–253 (1998).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement